Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2015, 3(4), 97-103
DOI: 10.12691/tjant-3-4-2
Open AccessArticle

Study of Some Sequences of Prime Numbers Defined by Iteration

Idir Sadani1,

1Department of Mathematics, University of Mouloud Mammeri, Tizi-Ouzou. Algeria

Pub. Date: October 26, 2015

Cite this paper:
Idir Sadani. Study of Some Sequences of Prime Numbers Defined by Iteration. Turkish Journal of Analysis and Number Theory. 2015; 3(4):97-103. doi: 10.12691/tjant-3-4-2

Abstract

We study the properties of prime number sequences obtained using a well-defined equivalence relation . It will be seen that the elements of each class of are all prime numbers which constitute the fundamental object of our study. The number of prime numbers of each class less than or equal to a given quantity , the number of the different equivalence classes and some other results will be deduced.

Keywords:
distribution of prime numbers equivalence relation iteration asymptotic formula

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  C. J. de la Vallée Poussin, “Recherche analytique sur la théorie des nombres”, Ann. Soc. Sci. Bruxelle, 20. 183-256. 1896.
 
[2]  J. Hadamard, “Sur la distribution des zéros de la fonction ζ(s) et ses conséquences arithmétiques”, Bull. SOC. Math. France, 24. 199-220. 1896.
 
[3]  Y. Zhang, Bounded gaps between primes”, Ann. of Math, 179, 1121-1174. 2014.
 
[4]  J. Maynard, “Small gaps between primes”, Ann. of Math, 181. 383-414. 2015.